# SDR KCSA11053

- Difficulty date: September 16, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N791CK
- Make and model: Boeing 747251F
- Aircraft serial: 23888
- Aircraft time: 82,663 hours, 17,724 cycles
- Engine: Pwa JT9D7R4G2
- Engine time: 68,248 hours, 10,190 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT9D7R4G2
- Part serial: 715187
- Condition: Surges
- Location: Nr 4
- Part time: 68,248 hours, 10,190 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, J, A

## Discrepancy

NR 4 ENGINE SURGED DURING CONSTANT POWER.  ENGINE WAS SHUT DOWN.  ENGINE WAS SURGING AT CLIMB THRUST PRIOR TO SHUTDOWN.  ENGINE WIND MILLED FOR 40 MINUTES.  EGT EXCEEDANCE WARNING 730°.  FAILURE OCCURRED AT 0545Z DURING CLIMB.  SYSTEM NR 2 IGNITION.  ZERO RESTARTS.
